RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 415–421 (Mi mz1963)  

Existence of measures invariant with respect to a semigroup of continuous open mappings of a locally compact topological space

V. V. Mukhin

Francisk Skorina Gomel State University

Full text: PDF file (1412 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 288–291

Bibliographic databases:

Received: 26.01.1994

Citation: V. V. Mukhin, “Existence of measures invariant with respect to a semigroup of continuous open mappings of a locally compact topological space”, Mat. Zametki, 57:3 (1995), 415–421; Math. Notes, 57:3 (1995), 288–291

Citation in format AMSBIB
\Bibitem{Muk95}
\by V.~V.~Mukhin
\paper Existence of measures invariant with respect to a~semigroup of continuous open mappings of a~locally compact topological space
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 415--421
\mathnet{http://mi.mathnet.ru/mz1963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346440}
\zmath{https://zbmath.org/?q=an:0844.43001}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 288--291
\crossref{https://doi.org/10.1007/BF02303975}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1963
  • http://mi.mathnet.ru/eng/mz/v57/i3/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:43
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020